Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Colorless lump on left cheek. No discharge, redness/spots, but painful. How to get rid of it?

I have something like a colorless mole/lump on my left cheek. It has been there for years - maybe 10 years. There is no discharge or redness/spots and is not at all painful. It's just there and ugly. There is no texture to it either, and no hairs growing out of it. I am 46 years old, female and Type 1 diabetic. Is there anything I can do to get rid of it? Washing, acne meds, alcohol, peroxide - none of that does anything.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you are having skin tumor...

Most probably ...dermatofibroma.

It is a benign condition.

You just consult dermatologist.

It may be removed by either surgical excision, cryotherapy or electro surgery.

All procedures are done under local anaesthesia.

Before that , be sure that your DM is under control.. Ok

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Wed, 19 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor